# SDR DL767050267

- Difficulty date: May 12, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 68,811 hours, 33,587 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 361001794
- Part serial: 850613
- Condition: Sticks
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN POWER INITIALLY REDUCED TO START INITIAL DESCENT A SMELL DEVELOPED IN THE AIRCRAFT.  REPLACED NR 1 HPSOV.
